On a problem of H. Poincaré
Doklady Akademii Nauk, Tome 317 (1991) no. 2, pp. 316-319
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_317_2_a14,
author = {G. V. Sandrakov},
title = {On a problem of {H.} {Poincar\'e}},
journal = {Doklady Akademii Nauk},
pages = {316--319},
year = {1991},
volume = {317},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_317_2_a14/}
}
G. V. Sandrakov. On a problem of H. Poincaré. Doklady Akademii Nauk, Tome 317 (1991) no. 2, pp. 316-319. http://geodesic.mathdoc.fr/item/DAN_1991_317_2_a14/